American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(39B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] J. Aczél. The state of the second part of Hilbert's fifth problem. Bull. Amer. Math. Soc. 20 (1989) 153-163. MR 981872.
Abstract, references, and article information   
View Article: PDF

[2] Peter Borwein. Hypertranscendence of the functional equation $g(x\sp 2)=[g(x)]\sp 2+cx$ . Proc. Amer. Math. Soc. 107 (1989) 215-221. MR 979226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Alex Gelman and Werner C. Rheinboldt. On the computation of finite invariant sets of mappings . Math. Comp. 52 (1989) 545-551. MR 955751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jens Peter Reus Christensen and Pal Fischer. Linear independence of iterates and entire solutions of functional equations . Proc. Amer. Math. Soc. 103 (1988) 1120-1124. MR 954993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] John V. Ryff. A problem in convexity leading to the analysis of two functional equations . Trans. Amer. Math. Soc. 305 (1988) 377-396. MR 920165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Carl C. Cowen. Commuting analytic functions . Trans. Amer. Math. Soc. 283 (1984) 685-695. MR 737892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1